# SDR SWAA2023102410751

- Difficulty date: October 15, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N8713M
- Make and model: Boeing 737-8
- Aircraft serial: 36984
- Aircraft time: 13,127 hours, 5,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL ASSOCIACTED EMERGENCY LIGHTS FOR M01670 BATTERY PACK IS INOP<[01] SWAPPED BATTERY PACK M01670 FOR SERVICEABLE BATTERY IAW AMM 33-51-06-960-802 AND ALL LIGHTS ASSOCIATED WITH M01670 BATTERY PACK CAME ON. RETURNED BATTERY PACKS TO THE ORIGINAL CONFIGURATION.;[02] VERIFIED CORRECTIVE ACTION #1;[03] COMPLETED STEP 1.;[04] CERTIFIED ACTION 3.;[05] COMPLETED STEP 2.;[06] VERIFIED MEASUREMENTS TABLE.;[07] AL STEPS CLOSED CARD COMPLETED.
